Resultados globales: 14 registros encontrados en 0.03 segundos.
Artículos, Encontrados 14 registros
Artículos Encontrados 14 registros  1 - 10siguiente  ir al registro:
1.
7 p, 419.1 KB On the periods of a continuous self-map on a graph / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena (Múrcia). Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Let G be a graph and f be a continuous self-map on G. We present new and known results (from another point of view) on the periods of the periodic orbits of f using mainly the action of f on its homology, or the shape of the graph G.
2019 - 10.1007/s40314-019-0846-0
Computational & applied mathematics, Vol. 38, Issue 2 (June 2019) , art. 78  
2.
11 p, 2.2 MB On Lefschetz periodic point free self-maps / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Sirvent, Víctor F. (Universidad Simón Bolívar(Venezuela). Departamento de Matemáticas)
We study the periodic point free maps on connected retract of a finite simplicial complex using the Lefschetz numbers. We put special emphasis in the self-maps on the product of spheres and of the wedge sums of spheres.
2018 - 10.1007/s11784-018-0498-5
Journal of fixed point theory and applications, Vol. 30, issue 38 (March 2018)  
3.
22 p, 333.2 KB Bifurcation of 2-periodic orbits from non-hyperbolic fixed points / Cimà, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa Fernández, Víctor (Universitat Politècnica de Catalunya. Departament de Matemàtiques)
We introduce the concept of 2-cyclicity for families of one-dimensional maps with a non-hyperbolic fixed point by analogy to the cyclicity for families of planar vector fields with a weak focus. This new concept is useful in order to study the number of 2-periodic orbits that can bifurcate from the fixed point. [...]
2018 - 10.1016/j.jmaa.2017.08.029
Journal of mathematical analysis and applications, Vol. 457 (2018) , p. 568-584  
4.
6 p, 1.8 MB Periods of continuous maps on closed surfaces / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena (Múrcia). Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
2017 - 10.1216/RMJ-2017-47-4-1089
The Rocky Mountain Journal of Mathematics, Vol. 47 Núm. 4 (2017) , p. 1089-1096  
5.
7 p, 400.5 KB Periods of continuous maps on some compact spaces / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena. Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
The objective of this paper is to provide information on the set of periodic points of a continuous self--map defined in the following compact spaces: S^n (the n--dimensional sphere), S^n S^m (the product space of the n--dimensional with the m--dimensional spheres), CP^n (the n--dimensional complex projective space) and HP^n (the n--dimensional quaternion projective space). [...]
2016 - 10.1080/10236198.2017.1304932
Houston Journal of Mathematics, Vol. 42 Núm. 3 (2016) , p. 1047-1058  
6.
11 p, 2.2 MB On the set of periods for the Morse-Smale diffeomorphisms on the disc with n holes / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena. Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
For every homological class we present a complete description of the minimal Lefschetz set of periods for the Morse–Smale diffeomorphisms without periodic points in the boundary defined on the disc with n holes Dn for n = 1, 2, 3, 4, 5 by using the Lefschetz zeta function. [...]
2013 - 10.1080/10236198.2012.722630
Journal of Difference Equations and Applications, Vol. 19 Núm. 7 (2013) , p. 1161-1173  
7.
7 p, 2.1 MB Periodic structure of transversal maps on CP^n, HP^n and S^p S^q / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena. Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
A C1 map f : M → M is called transversal if for all m ∈ N the graph of fm intersects transversally the diagonal of M × M at each point (x, x) being x a fixed point of fm. Let CPn be the n–dimensional complex projective space, HPn be the n–dimensional quaternion projective space and Sp × Sq be the product space of the p–dimensional with the q–dimensional spheres, p 6= q. [...]
2013 - 10.1007/s12346-013-0099-z
Qualitative Theory of Dynamical Systems, Vol. 12 (2013) , p. 417-425  
8.
13 p, 1.9 MB On the dynamics of the rigid body with a fixed point: Periodic orbits and integrability / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena. Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Vera, Juan A. (Universidad Politécnica de Cartagena. Centro Universitario de la Defensa)
The aim of the present paper is to study the periodic orbits of a rigid body with a fixed point and quasi–spherical shape under the effect of a Newtonian force field given by different small potentials. [...]
2013 - 10.1007/s11071-013-0972-y
Nonlinear Dynamics, Vol. 74 (2013) , p. 327-333  
9.
10 p, 2.3 MB Partially periodic point free self-maps on surfaces, graphs, wedge sums and products of spheres / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Sirvent, Víctor F. (Universidad Simón Bolívar(Venezuela). Departamento de Matemáticas)
Let (X, f) be a topological dynamical system. We say that it is partially periodic point free up to period n, if f does not have periodic points of periods smaller than n + 1. When X is a compact connected surface, a connected compact graph, or S2m ∨ Sm ∨ · · · ∨ Sm, we give conditions on X, so that there exist partially periodic point free maps up to period n. [...]
2013 - 10.1080/10236198.2013.771634
Journal of Difference Equations and Applications, Vol. 19 Núm. 10 (2013) , p. 1654-1662  
10.
9 p, 2.0 MB C^1 self-maps on S^n, S^n S^m, C P^n and H P^n with all their periodic orbits hyperbolic / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena. Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study in its homological class the periodic structure of the C1 self–maps on the manifolds Sn (the n–dimensional sphere), Sn × Sm (the product space of the n–dimensional with the m–dimensional spheres), CPn (the n–dimensional complex projective space) and HPn (the n–dimensional quaternion projective space), having all their periodic orbits hyperbolic.
2012
Taiwanese Journal of Mathematics, Vol. 16 Núm. 1 (2012) , p. 323-334  

Artículos : Encontrados 14 registros   1 - 10siguiente  ir al registro:
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.